Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Unprotected sex. Faint pink spots. Whats this?

Hi I had my period just recently. It lasted 60 days. Started on 16th February, ended on 16th April, 2013. I had unprotected sex on last week Thursday and Saturday. Since yesterday, I have noticed a faint pink spot on the tissue when I wipe after urinating. There is nothing beside urine in the toilet bowl. What could this mean?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

It is not normal for one to have her period for 60days. That implies there is a problem which could be a mild as well as a potentially severe and lethal condition.

It is imperative you meet a doctor for detail examination and tests and for appropriate diagnosis and treatment because that is what you really need.

However, persistent bleeding could be due to fibroids, infections, hormonal contraceptives, pregnancy related etc.

Best regards
Dr Achuo
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor